# SDR UHLA201505040343

- Difficulty date: May 4, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 33,992 hours, 29,134 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 16350011
- Part serial: 12201E
- Condition: Faulty
- Location: Cockpit
- Part time: 65 hours, 66 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING ODOR IN FLIGHT WHEN THE WINDSHIELD 1 HEAT WAS IN OPERATION.  THE ACFT LANDED AT ITS INTENDED DESTINATION WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED WINDSHIELD 1.  OPS AND PRESSURIZATION CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
